# SDR HNAA2020072000204

- Difficulty date: June 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,012 hours, 43,583 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK - 2 POSSIBLE SKIN CRACK AROUND RIVETS AT FR 78 BTW STR 4R-5R...CUT OUT DAMAGED SKIN AROUND UPPER FASTENER AT FR78 BTW STGR 4R-5R IAW EMB 145 SRM 53-32-01.MADE REPAIR BUSHING IAW EMB 145 SRM 53-32-01 9,H,1-7.
